Quasi-exact solvability, resonances and trivial monodromy in ordinary differential equations

Dunning, Clare and Dorey, Patrick and Tateo, Roberto (2012) Quasi-exact solvability, resonances and trivial monodromy in ordinary differential equations. Journal of Physics A: Mathematical and Theoretical, 45 (44). pp. 1-11. ISSN 1751-8113. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/1751-8113/45/44/444013

Abstract

A correspondence between the sextic anharmonic oscillator and a pair of third-order ordinary differential equations is used to investigate the phenomenon of quasi-exact solvability for eigenvalue problems involving differential operators with order greater than two. In particular, links with Bender-Dunne polynomials and resonances between independent solutions are observed for certain second-order cases, and extended to the higher-order problems.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA372 Ordinary differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Clare Dunning
Date Deposited: 04 Oct 2012 10:15
Last Modified: 23 Jan 2013 09:19
Resource URI: http://kar.kent.ac.uk/id/eprint/31250 (The current URI for this page, for reference purposes)
  • Depositors only (login required):